# SDR AUS20020296

- Difficulty date: April 2, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R3A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Isolation Valve
- Part number: HTE9531101
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 2 HYDRAULIC SYSTEM ISOLATION VALVE LEAKING INTERNALLY.
